# SDR AALA201811019008

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 59,869 hours, 22,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHITE EXIT LIGHT SEAT 12A LOOSE. SECURED LIGHT ASSY PER AMM 33-51-18. OPERATIONS CHECK GOOD.
